MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; System, balloon, intra-aortic and control

ARROW INTERNATIONAL LLC AC3 IABP NA/AJLA; System, balloon, intra-aortic and control
Model Number IPN917288
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "user reported the pump automatically restarted while on patient.The pump worked normally when the engineer performed the check, was unable to replicate the issue".Additional information states that the pump was switched out for another non-arrow pump and that no medical intervention was required.The "patient is in good condition".No report of patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4) the reported complaint of system restart automatically is not able to be confirmed.The product was not returned to teleflex chelmsford for investigation.A trained field service engineer checked the pump and was unable to replicate the issue.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
AC3 IABP NA/AJLA
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key15980881
Report Number3010532612-2022-00559
Device Sequence Number5896322
Product Code DSP
UDI-Device Identifier20801902172093
UDI-Public10801902172096
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917288
Device Catalogue NumberIAP-0601
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown